Vol. 263, No. 2, 2013

Download this issue
Download this article. For screen
For printing
Recent Issues
Vol. 291: 1
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Realizations of BCr-graded intersection matrix algebras with grading subalgebras of type Br, r 3
257–281

Sandeep Bhargava and Yun Gao

Stable flags, trivializations and regular connections
283–352

Elie Compoint and Eduardo Corel

Elliptic aliquot cycles of fixed length
353–371

Nathan Jones

Asymptotic L4 norm of polynomials derived from characters
373–398

Daniel J. Katz

Degree-three spin Hurwitz numbers
399–417

Junho Lee

(2)3-colorings and right-angled hyperbolic 3-manifolds
419–434

Youlin Li and Jiming Ma

Real closed separation theorems and applications to group algebras
435–452

Tim Netzer and Andreas Thom

Uniqueness theorem for ordinary differential equations with Hölder continuity
453–473

Yifei Pan, Mei Wang and Yu Yan

An analogue to the Witt identity
475–494

G. A. T. F. da Costa and G. A. Zimmermann

On the classification of stable solutions to biharmonic problems in large dimensions
495–512

Juncheng Wei, Xingwang Xu and Wen Yang